Posted by: Alice | 2009-06-30

How long should headaches last after stopping the Pill?

Hi Dr C

Hoping to get pregnant, I' ve just come off the Pill after being on it for 15 years. I' m experiencing headaches which I presume are similar to the ones I got during my menstruation week. (I did change to a lighter Pill at that time which reduced the severity of the headaches but they never went away).

How long should I expect to get these headaches and at what point to I need to go to the doctor to check things out?


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you usually have headaches during your menstruation week, then this will probably continue. If they persist after your period, then see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2009-07-01

I had mine for about 2 weeks. Eventually went to the doc all he did was give me stronger painkillers

Reply to Anonymous
Posted by: Anonymous | 2009-06-30

I would give it a few weeks at least, probably just your body readjusting to being off the pill..

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.